Yakov Kononov
Yakov Kononov
Columbia University
Подтвержден адрес электронной почты в домене hse.ru - Главная страница
НазваниеПроцитированоГод
On the defect and stability of differential expansion
Y Kononov, A Morozov
JETP letters 101 (12), 831-834, 2015
31*2015
On rectangular HOMFLY for twist knots
Y Kononov, A Morozov
Modern Physics Letters A 31 (38), 1650223, 2016
112016
Rectangular superpolynomials for the figure-eight knot 41
YA Kononov, AY Morozov
Theoretical and Mathematical Physics 193 (2), 1630-1646, 2017
92017
Factorization of colored knot polynomials at roots of unity
Y Kononov, A Morozov
Physics Letters B 747, 500-510, 2015
92015
Flat coordinates for Saito Frobenius manifolds and String theory
AA Belavin, D Gepner, YA Kononov
Theoretical and Mathematical Physics 189 (3), 1775-1789, 2016
72016
On factorization of generalized Macdonald polynomials
Y Kononov, A Morozov
The European Physical Journal C 76 (8), 424, 2016
72016
The 2-leg vertex in K-theoretic DT theory
Y Kononov, A Okounkov, A Osinenko
arXiv preprint arXiv:1905.01523, 2019
12019
Flat coordinates of topological conformal field theory and solutions of the Gauss–Manin system
A Belavin, D Gepner, Y Kononov
JETP letters 103 (3), 152-156, 2016
12016
Flat coordinates of topological CFT and solutions of Gauss–Manin system
AA Belavin, D Gepner, Y Kononov
Письма в Журнал экспериментальной и теоретической физики 103 (3), 168-172, 2016
12016
Colored HOMFLY and generalized Mandelbrot set
Y Kononov, A Morozov
Journal of High Energy Physics 2015 (11), 151, 2015
12015
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–10